| Model Number |
BPT12STS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during laparoscopic cholecystectomy one of the suture wings above the threaded anchor broke during insertion.To resolve the issue, a new trocar was opened and used by the surgeon to complete the case.There was no patient injury.